# SDR HALA2019031200121

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 25 AND 37.4 AT -Y2462 IS CORRODED AT LOCATIONS: 26+16, 29+11, 30+9, 31+7, 32+3, 35+17, 37.1+17. CORROSION REMOVED BY GRINDING AS PER SRM 51-74-00 REV 98.01. DAMAGE DIMENSIONS: 1. FR26+16 CENTRAL L=1.0" W=0.4" D=0.023" IVA UNABLE TO SUFFICIENTLY REMOVE SUSPECT CORROSION AT THIS LOCATION & ESTABLISH DAMAGE LIMITS & REMAINING THICKNESS 2. FR29 +11 SUPERIOR L=2.5" W=1.25" D=0.010" 3. FR30+9 SUPERIOR L=1.25" W=1.25" D=0.007" 4. FR31+7 SUPERIOR L=3.0" W=1.25" D=0.007" 5. FR32+3 SUPERIOR L=1.0" W=0.4" D=0.004" 6. FR35+17 SUPERIOR L= 1.25" W=1.25" D=0.085" 7. FR37.1+17 SUPERIOR L=1.5" W=0.5" D= 0.008". DEPTH GAUGE USED PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933. ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.0 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL1 CHAP 5 - CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV 98.01 AND DWG F53276421 ISSUE J. JOB COMPLETED.
